MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OG CMPLX XTRASOFT COIL 2.5X5; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL OG CMPLX XTRASOFT COIL 2.5X5; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 640CX2505
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Date of event: the date of the event was not reported.Procode: krd/hcg.The product lot number was not reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.This is one of two products involved with the complaint and the associated manufacturer report numbers are 3008114965-2021-00396, 3008114965-2021-00397.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a coil embolization, a 2.5x5 orbit galaxy xtrasoft (640cx2505, 30536893), a 3x6 orbit galaxy xtrasoft (640cx0306, 30383962), and a 2.5x5 orbit galaxy xtrasoft coil (640cx2505, lot unknown) could not detach.There was no patient injury reported.No additional information was reported at the time of the complaint initiation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the field, during a coil embolization, a 2.5x5 orbit galaxy xtrasoft (640cx2505, 30536893), a 3x6 orbit galaxy xtrasoft (640cx0306, 30383962), and a 2.5x5 orbit galaxy xtrasoft coil (640cx2505, lot unknown) could not detach.There was no patient injury reported.No additional is available.The device was discarded; therefore, no further investigation can be performed.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.With the information available and without the product available for analysis, the reported customer complaint of ¿coil ¿ failure to detach¿ could not be confirmed.Assignment of root cause for the events remains speculative and inconclusive, based on the limited information provided and without the return of the complaint devices; however, it is possible that clinical and procedural factors, including device manipulation/interaction, aneurysm size and vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue.Multiple attempts to obtain additional information/product return status were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
OG CMPLX XTRASOFT COIL 2.5X5
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key12342830
Report Number3008114965-2021-00398
Device Sequence Number19767320
Product Code KRD
UDI-Device Identifier10886704030652
UDI-Public10886704030652
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number640CX2505
Device Catalogue Number640CX2505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OG CMPLX XTRASOFT COIL 2.5X5; OG CMPLX XTRASOFT COIL 3X6; OG CMPLX XTRASOFT COIL 2.5X5; OG CMPLX XTRASOFT COIL 3X6